Journal article icon

Journal article

Evaluation of offspring size-number invariants in 12 species of lizard.

Abstract:

The optimal division of resources into offspring size vs. number is one of the classic problems in life-history evolution. Importantly, models that take into account the discrete nature of resource division at low clutch sizes suggest that the variance in offspring size should decline with increasing clutch size according to an invariant relationship. We tested this prediction in 12 species of lizard with small clutch sizes. Contrary to expectations, not all species showed a negative relation...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
Journal of evolutionary biology
Volume:
22
Issue:
1
Pages:
143-151
Publication date:
2009-01-01
DOI:
EISSN:
1420-9101
ISSN:
1010-061X
Source identifiers:
209484
Language:
English
Keywords:
Pubs id:
pubs:209484
UUID:
uuid:52f97fd2-8bd1-4e00-88b6-736911f1699b
Local pid:
pubs:209484
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP